# SDR E07A201808300001

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N361AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500313
- Aircraft time: 1,956 hours, 1,257 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Damaged
- Location: Starter Gen
- Part time: 734 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

WHILE ENROUTE,  DURING CRUISE FLIGHT. CREW RECEIVED EXTREME VIBRATION. VIBRATION WAS DETERMINED TO BE COMING FROM THE RT ENGINE. CREW FOLLOWED QRH AND SHUT DOWN THE RT ENGINE.  CREW DIVERTED.  THE RT STARTER GENERATOR WAS FOUND WITH INPUT SHAFT BEARINGS DAMAGED.
